# SDR AALA202005139003

- Difficulty date: May 11, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 7,392 hours, 773 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Disconnected
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DFW-ICN, AIR RETURNING TO DFW FOR PACK R MESSAGE AMBER AT TOP OF CLIMB. RESET WAS ATTEMPTED WITH NO HELP. EMERGENCY DECLARED.   FOUND RIGHT COMPRESSOR OUTLET DUCT DISCONNECTED. RECONNECTED RIGHT COMPRESSOR OUTLET DUCT, CHECKED IAW DMC-B787-A-21-50-F2-69A-421A-A.
